Economics at your fingertips  

Model checking for parametric single-index models: a dimension reduction model-adaptive approach

Xu Guo (), Tao Wang and Lixing Zhu

Journal of the Royal Statistical Society Series B, 2016, vol. 78, issue 5, 1013-1035

Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868

Access Statistics for this article

Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom

More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2022-09-09
Handle: RePEc:bla:jorssb:v:78:y:2016:i:5:p:1013-1035